Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2015, 10:45 PM EDT for Emanuel County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2015, 10:45 PM EDT (02:45 UTC)
- Expired
- Apr 14, 2015, 11:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS52 KFFC 150245
SVRFFC
GAC107-150330-
/O.NEW.KFFC.SV.W.0024.150415T0245Z-150415T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT TUE APR 14 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EMANUEL COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 1130 PM EDT
* AT 1044 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SWAINSBORO...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWAINSBORO...TWIN CITY...GARFIELD...SUMMERTOWN...NUNEZ...MODOC...
COVENA...DELLWOOD...NORRISTOWN JUNCTION...THREE POINTS...GEORGE L
SMITH STATE PARK...NORRISTOWN AND CANOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3252 8215 3250 8217 3246 8243 3250 8250
3250 8253 3261 8255 3262 8252 3264 8250
3264 8249 3266 8249 3268 8250 3271 8247
3281 8217 3281 8215 3268 8209 3256 8208
TIME...MOT...LOC 0244Z 243DEG 23KT 3259 8243
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 8:10 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 14, 8:10 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 810 PM EDT TUE APR 14 2015 .UPDATE... && .PREV DISCUSSION... /ISSUED 324 PM EDT TUE APR 14 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... PERSISTENT SOUTHWEST FLOW /ALOFT/ WITHIN UNSEASONABLY MOIST AIRMASS WILL WILL SUPPORT PERIODS OF SHOWERS/THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THROUGHOUT THE NEXT SEVERAL DAYS. CONVECTION HAS ERUPTED ALONG THE TX/LA/MS GULF COAST TODAY. THIS COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTH AND EAST THROUGH THIS EVENING WITH THE MORE SIGNIFICANT (STRONGER) THUNDERSTORM ACTIVITY LIKELY REMAINING ALONG THE COAST WHERE DEEPER THETA-E/INSTABILITY AXIS WILL EXIST. MLCAPE OF 500-1500 J/KG ACROSS THE AREA SHOULD SUPPORT ISOLD-SCT SHRA/TSRA THROUGH SUNSET THIS EVENING BEFORE EFFECTS OF GULF COAST "WAVE" APPROACHES. WEDNESDAY WILL GENERALLY BE WET WITH LOW CLOUDS/DRIZZLE AND SCATTERED SHOWERS. SFC HIGH PRESSURE BUILDING ACROSS THE MID ATLANTIC WILL GRADUALLY SEND WEDGE FRONT SOUTH/WEST ENTERING NORTHEAST GA BY MIDDAY. SHALLOW COOL AIR IS EXPECTED TO MAKE IT SOUTH OF THE KATL AREA BTWN 00-03Z/THU. AS THIS IS OCCURRING... INTENSE UPR LVL SHORTWAVE ENERGY WILL STREAM NORTHEAST ACROSS THE REGION WHICH WILL SUPPORT ADDITIONAL ROUNDS OF RAIN AND PERHAPS EMBEDDED THUNDER...ESPECIALLY ALONG THE LEADING EDGE OF THE WEDGE FRONTAL BOUNDARY. GIVEN PWAT VALUES RUNNING NEARLY TWICE THE NORMAL VALUES FOR MID APRIL...LOCALLY HEAVY RAIN WILL OCCUR IN ASSOCIATION WITH S/W LATE TONIGHT AND AGAIN WEDNESDAY NIGHT. GENERAL RAINFALL (TONIGHT THROUGH WEDNESDAY NIGHT) OF 1 TO 2 INCHES CAN BE EXPECTED ACROSS MUCH OF NORTH/CENTRAL GA...WITH ISOLATED AMOUNTS APPROACHING 3 INCHES. TEMPS WILL BE MILD WEDNESDAY DESPITE CLOUDS AND RAIN BUT EXPECT MUCH COOLER CONDITIONS BY WED NIGHT/THURSDAY...ESPECIALLY ALONG AND NORTH OF A KATL TO KAHN LINE. DJN.83 LONG TERM /THURSDAY THROUGH TUESDAY/... NO SIGNIFICANT PATTERN CHANGE THROUGH THE WEEKEND AS SOUTHWESTERLY UPPER FLOW DOMINATES AHEAD OF THE CLOSED UPPER LOW OVER THE SOUTHERN PLAINS. THIS KEEPS THE REGION IN A GENERALLY WET PATTERN. ALTHOUGH THE GENERAL PATTERN IS SIMILAR BETWEEN THE GFS AND ECMWF...THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE TWO AS WE HEAD INTO THE WEEKEND CONCERNING THE STRENGTH...LOCATION AND MOVEMENT OF THE UPPER LOW AS IT FINALLY KICKS OUT OF THE SOUTHERN PLAINS. THE GFS IS MUCH DEEPER AND MORE AGGRESSIVE WHILE THE ECMWF WEAKENS THE SYSTEM NOTICEABLY. WITH SUCH A WIDE DIFFERENCE BETWEEN THE TWO I AM NOT INCLINED TO MAKE SIGNIFICANT CHANGES TO THE CURRENT LONG TERM FORECAST GRIDS WHICH SEEM TO ME TO BE A REASONABLE COMPROMISE BETWEEN THE TWO SOLUTIONS. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. WE ARE STILL LOOKING AT THE POTENTIAL FOR RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH THE EXTENDED FORECAST PERIOD. THIS RAINFALL IS EXPECTED TO BE SPREAD OUT THROUGH THE PERIOD AND ALTHOUGH NO SPECIFIC PERIOD CAN YET BE SINGLED OUT FOR A FLOOD WATCH...WE WILL NEED TO KEEP A CLOSE EYE ON RAIN ACCUMULATIONS AS WELL AS SOIL MOISTURE AND RIVER LEVELS. 20 PREVIOUS LONG TERM FORECAST DISCUSSION /WEDNESDAY NIGHT THROUGH MONDAY/.../ISSUED AT 356 AM EDT TUE APR 14 2015/ A WET/UNSETTLED PATTERN LOOKS TO PERSIST THROUGH THIS WEEKEND. ANOTHER COLD AIR DAMMING EVENT SETS UP WEDNESDAY NIGHT AND THURSDAY WITH A CONTINUED DEEP MOIST SW FLOW ALOFT WITH EMBEDDED SHORT WAVES. THIS WILL CONTINUE HIGH CHANCES FOR SHOWERS AND SOME THUNDERSTORMS THROUGH THURSDAY. THIS SUPPORTS THE THREAT FOR FLOODING THROUGH THE WEEK BUT ESPECIALLY TOWARD THE MIDDLE TO END OF THIS WEEK AS WE SEE THE IMPACTS OF MULTIPLE ROUNDS OF RAINFALL OVER SATURATED SOIL...AS THIS GENERAL WET PATTERN CONTINUES. DEEP MOISTURE EXITS THE AREA FOR MONDAY LENDING TO MORE HIT AND MISS SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH A WEAK COLD FRONT. TEMPERATURES WILL BE ABOVE NORMAL WEDNESDAY NIGHT AND BELOW NORMAL ON THURSDAY DUE TO THE DAMMED AIRMASS. TEMPERATURES LOOK TO BE MAINLY WITHIN SEVERAL DEGREES OF NORMAL THE REST OF THE PERIOD. BDL && .AVIATION... 00Z UPDATE... RAIN AND EMBEDDED TSRA MOVING INTO THE STATE THIS EVENING... IMPACTING SEVERAL TERMINALS. ALTHOUGH COVERAGE OF TSRA IS EXPECTED TO DIMINISH OVERNIGHT...RAIN LOOKS TO IMPACT THE AREA THROUGH MUCH OF THE TAF PERIOD. CIGS EXPECTED TO DEGRADE QUICKLY OVERNIGHT...WITH MOST LOCATIONS EXPECTING IFR AFTER 09Z. SLOW IMPROVEMENT TO MVFR IS EXPECTED THROUGH THE DAY WEDNESDAY. W WINDS WILL BECOME VRB 12-15Z...THEN SHIFT TO THE EAST AFTER 16-18Z. ANOTHER CHANCE OF TSRA IS EXPECTED THROUGH THE DAY...BUT TAF HIGHLIGHTS BEST TS POTENTIAL AFTER 22Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON TIMING OF TSRA. HIGH ON REMAINING ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 69 54 61 / 60 70 70 60 ATLANTA 65 74 58 62 / 80 70 70 60 BLAIRSVILLE 61 71 54 60 / 70 70 70 60 CARTERSVILLE 63 75 58 63 / 80 60 60 50 COLUMBUS 67 77 62 72 / 100 70 70 60 GAINESVILLE 63 70 54 58 / 70 70 70 60 MACON 66 77 61 69 / 90 70 70 60 ROME 63 75 59 65 / 70 60 60 50 PEACHTREE CITY 64 75 59 64 / 80 70 70 60 VIDALIA 67 77 63 71 / 60 70 80 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....41 AVIATION...31
Hazardous weather outlook, Apr 14, 12:55 PM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT TUE APR 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THROUGH TONIGHT... ...PERIODS OF HEAVY RAIN POSSIBLE THROUGH TONIGHT... WEATHER HAZARDS EXPECTED... ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...LIGHTNING...BRIEF GUSTY WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THUNDERSTORMS THROUGH TONIGHT. DISCUSSION... A SERIES OF UPPER LEVEL LOW PRESSURE SYSTEMS WILL INTERACT WITH INCREASING INSTABILITY AND DEEP MOISTURE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. RAINFALL AMOUNTS OF 1/4 TO 1 INCH...WITH LOCALLY HIGHER AMOUNTS...CAN BE EXPECTED THROUGH TONIGHT. ANY TRAINING OF SHOWERS AND THUNDERSTORMS ACROSS THE SAME AREAS COULD RESULT IN BRIEF PONDING OF WATER ALONG LOW LYING...FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY AS A PERSISTENT WET AND UNSETTLED PATTERN AFFECTS NORTH AND CENTRAL GEORGIA THROUGH THIS WEEKEND. AT THIS TIME...THE POTENTIAL FOR SEVERE WEATHER IS LOW. HOWEVER...MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY WEDNESDAY AND THURSDAY...WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL OVER SATURATED GROUNDS. THIS WILL INCREASE THE FLOOD POTENTIAL THROUGH THE WEEK. FOR ADDITIONAL HEAVY RAIN AND FLOOD INFORMATION...REFER TO THE LATEST HYDROLOGIC OUTLOOK ON OUR WEB PAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 14, 9:23 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT TUE APR 14 2015
GAZ084-097-150145-
WILKINSON GA-LAURENS GA-
923 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WILKINSON AND LAURENS COUNTIES UNTIL 945 PM EDT...
AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTROSE...OR 13 MILES EAST OF
JEFFERSONVILLE...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 45
MPH AS IT MOVES ACROSS WILKINSON AND LAURENS COUNTIES THROUGH 945 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DUDLEY...DANVILLE...MONTROSE...ALLENTOWN...LOVETT...TUCKERS
CROSSROAD...NICKLESVILLE AND CHAPPELLS MILL.
LAT...LON 3252 8310 3256 8322 3263 8326 3285 8300
3283 8297 3280 8295 3276 8296 3275 8294
3271 8296 3272 8286 3269 8279 3266 8280
3264 8273
TIME...MOT...LOC 0123Z 247DEG 20KT 3261 8313Special weather statement, Apr 14, 9:44 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 PM EDT TUE APR 14 2015
GAZ074-076-085-086-097-150230-
JOHNSON GA-WASHINGTON GA-LAURENS GA-EMANUEL GA-JEFFERSON GA-
944 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN JOHNSON...WASHINGTON...LAURENS...EMANUEL AND JEFFERSON COUNTIES
UNTIL 1030 PM EDT...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF DUDLEY TO NEAR WRIGHTSVILLE...AND MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 45
MPH AS THEY MOVE ACROSS JOHNSON...WASHINGTON...LAURENS...EMANUEL AND
JEFFERSON COUNTIES THROUGH 1030 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...WRIGHTSVILLE...EAST DUBLIN...WADLEY...DUDLEY...HARRISON...
BARTOW...KITE...MODOC...TUCKERS CROSSROAD...BLUNDALE...MEEKS...
DONOVAN...BREWTON...NEW HOME...CHAPPELLS MILL...LOVETT...SPANN...
DELLWOOD AND PRINGLE.
LAT...LON 3248 8295 3261 8317 3268 8304 3271 8296
3275 8294 3276 8296 3277 8296 3286 8273
3292 8240 3266 8228
TIME...MOT...LOC 0144Z 256DEG 19KT 3265 8305 3276 8268Special weather statement, Apr 14, 10:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT TUE APR 14 2015
GAZ086-097-098-110>112-150300-
WHEELER GA-MONTGOMERY GA-LAURENS GA-TREUTLEN GA-TELFAIR GA-
EMANUEL GA-
1020 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER...MONTGOMERY...LAURENS...TREUTLEN...TELFAIR AND EMANUEL
COUNTIES UNTIL 1100 PM EDT...
AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ADRIAN
TO 7 MILES SOUTHWEST OF SOPERTON TO HELENA...AND MOVING NORTHEAST AT
20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS THEY MOVE ACROSS WHEELER...MONTGOMERY...
LAURENS...TREUTLEN...TELFAIR AND EMANUEL COUNTIES THROUGH 1100 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...SOPERTON...ALAMO...MOUNT VERNON...HELENA...
GLENWOOD...ADRIAN...AILEY...SCOTLAND...HIGGSTON...NUNEZ...
TARRYTOWN...MODOC...COVENA...ROCKLEDGE...BARNHILL...NORRISTOWN
JUNCTION...ORLAND AND JORDAN.
LAT...LON 3199 8302 3207 8300 3214 8295 3215 8293
3213 8293 3218 8287 3220 8289 3215 8298
3216 8298 3227 8288 3253 8277 3257 8267
3252 8267 3252 8260 3253 8256 3258 8259
3264 8251 3274 8227 3242 8237 3203 8255
TIME...MOT...LOC 0220Z 230DEG 19KT 3249 8262 3232 8270 3210 8291Special weather statement, Apr 14, 10:32 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT TUE APR 14 2015
GAZ076-085-086-150300-
JOHNSON GA-EMANUEL GA-JEFFERSON GA-
1032 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 1100 PM EDT...
AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WADLEY
TO NEAR ADRIAN...AND MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 45
MPH AS THEY MOVE ACROSS JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 1100 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...WRIGHTSVILLE...WADLEY...ADRIAN...SUMMERTOWN...KITE...
MODOC...BLUNDALE...MEEKS...DONOVAN...NORRISTOWN JUNCTION...NEW
HOME...COLEMANS LAKE...DELLWOOD...THREE POINTS AND SCOTT.
LAT...LON 3261 8222 3252 8256 3252 8267 3261 8267
3264 8274 3278 8273 3280 8269 3278 8266
3282 8256 3282 8252 3286 8252 3290 8229
3284 8232 3283 8231 3283 8226 3280 8221
3282 8215 3279 8213
TIME...MOT...LOC 0231Z 260DEG 27KT 3279 8242 3258 8263Local storm report, Apr 14, 10:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 2 SW DUBOIS 32.28N 83.29W
04/14/2015 DODGE GA TRAINED SPOTTER
NWS WEATHER SPOTTER REPORTED A BARN COLLAPSE NEAR THE
INTERSECTION OF FRIENDSHIP UMC ROAD AND HARDY ROAD IN
NORTHERN DODGE COUNTY. RADAR ESTIMATED WIND SPEEDS FOR
THE LOCATION WERE AROUND 40 KNOTS.
&&
EVENT NUMBER FFC1500199
BELANGERLocal storm report, Apr 14, 10:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG KITE 32.69N 82.51W
04/14/2015 JOHNSON GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 3 LARGE TREES DOWN IN THE
EASTERN PORTIONS OF THE COUNTY. RADAR ESTIMATED WIND
SPEEDS AROUND 35 KNOTS.
&&
EVENT NUMBER FFC1500200
BELANGERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:17 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 43 min |
| Apr 14, 8:18 PM EDT | Special Weather Statement | FFC | Houston | 57 min |
| Apr 14, 8:20 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 25 min |
| Apr 14, 8:36 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 24 min |
| Apr 14, 8:57 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 48 min |
| Apr 14, 9:11 PM EDT | Flash Flood Warning | FFC | Houston | 6 hr |
| Apr 14, 9:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 22 min |
| Apr 14, 9:44 PM EDT | Special Weather Statement | FFC | Johnson | 46 min |
| Apr 14, 10:20 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 40 min |
| Apr 14, 10:32 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.